# SDR UPS97823001

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LEFT CUSP HAS SEVERE CORROSION ON UPPER FLANGE FS 1240 TO 1260.  REMOVED DAMAGED SECTION OF CUSP FROM FS 1250-1290, FABRICATED AND INSTALLED REPLACEMENT SECTION, AND SPLICE IAW SRM 53-2-5 FIG 15.
